# SDR 2004UALA00733

- Difficulty date: August 7, 2004
- Submitted: August 17, 2004
- Operation: Air carrier
- Aircraft: N352UA
- Make and model: Boeing 737322
- Aircraft serial: 24320
- Aircraft time: 46,741 hours, 25,495 cycles
- Engine: Ge CFM56*
- System (JASC): 2420 · AC Generation System
- Part: Csd
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RETURNED TO ORD DUE TO A NR 1 ENGINE GENERATOR DRIVE LIGHT. NR 1 CSD FAILED. OIL LOSS EVIDENT ON COWL, CSD EXTREMELY HOT ON ARRIVAL, SUSPECT INTERNAL FAILURE. REPLACED THE NR 1 CSD, EXCESSIVE METAL FOUND ON CHIP DETECTOR. SHOP FOUND EXTENSIVE INTERNAL CSD FAILURE
